# SDR CA990630078

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Disintegrated
- Location: M/R Gearbox
- Part time: 1,432 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE DEBRIS FOUND IN FILTER ASSEMBLY.
